Bayes estimation of Moran-Downton bivariate exponential distribution based on censored samples

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

7 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)835-850
Journal / PublicationJournal of Statistical Computation and Simulation
Volume83
Issue number5
Online published20 Dec 2011
Publication statusPublished - 2013
Externally publishedYes

Abstract

In this paper, we discuss a Bayesian estimation procedure for the parameters in a Moran-Downton bivariate exponential distribution based on complete and censored samples. A Markov-chain Monte Carlo method is used to obtain the Bayes estimates of the parameters. An intensive simulation experiment is conducted to study the performance of the proposed Bayesian estimation procedure. Discussions and suggestions are provided based on the simulation results. A numerical example is presented to illustrate the Bayesian estimation procedure developed here and some concluding remarks are provided.

Research Area(s)

  • beta distribution, gamma distribution, Markov-chain Monte Carlo, order statistics, Type-II censoring